Started on 75mg now up to 150mg
Hi, becca! Unusual bruising is listed as *Incidence Not Known* meaning that it has been reported very infrequently and hasn't been established as a common side effect of venlafaxine. You should report this to your prescribing physician to determine it's severity and whether it's associated with your med or possibly an underlying condition that should be diagnosed if needed.
Best regards and good luck with this. Wildcat
Been taking 37.5 2x/day for a few years. Definitely bruise more easily but t don't know if it's due to venlafaxine or gabapentin
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been newly prescribed Venlafaxine 75mg for (mdd) and have been pleased so far but, I do however
Updated 16 Jan 2013 • 4 answers
Updated 26 May 2014 • 2 answers
Updated 15 Sep 2018 • 4 answers
Updated 6 Mar 2017 • 5 answers
Updated 9 Jun 2018 • 1 answer